# SDR AALA201912099020

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 17,850 hours, 2,140 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Loose
- Location: Slide Cover
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: R2 SLIDE COVER LOOSE. REPLACED SOUTHCO LATCHES R2 SLIDE COVER IAW AMM 52-11-24-03A.
